Skip to Main content Skip to Navigation
Journal articles

Sliding Mode Control Design Using Canonical Homogeneous Norm

Abstract : The problem of sliding mode control design for nonlinear plant is studied. Necessary and sufficient conditions of quadratic-like stability (stabi-lizability) for nonlinear homogeneous (control) system are obtained. Sufficient conditions of robust stability/stabilizability are deduced. The results are supported with academic examples of sliding mode control design.
Document type :
Journal articles
Complete list of metadata

Cited literature [42 references]  Display  Hide  Download

https://hal.inria.fr/hal-01697797
Contributor : Andrey Polyakov <>
Submitted on : Wednesday, January 31, 2018 - 3:17:09 PM
Last modification on : Friday, April 9, 2021 - 3:05:15 PM
Long-term archiving on: : Friday, May 25, 2018 - 10:44:16 PM

File

main.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Andrey Polyakov. Sliding Mode Control Design Using Canonical Homogeneous Norm. International Journal of Robust and Nonlinear Control, Wiley, 2019, 29 (3), pp.682-701. ⟨10.1002/rnc.4058⟩. ⟨hal-01697797⟩

Share

Metrics

Record views

283

Files downloads

678